# SDR COMA0760252

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 7,765 hours, 7,001 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5266 - ON CLIMBOUT STAB AND MACH TRIM ABNORMAL MESSAGES.  RAN QRH, NO CHANGE.  AIRCRAFT RETURNED BACK TO RIC AND LANDED SAFELY.  CLEANED STAB TRIM DISCONNECT SWITCHES ON BOTH YOKE ASSEMBLIES.  OPS CHECK GOOD AT THIS TIME.
